# SDR SWIA200515759

- Difficulty date: October 29, 2005
- Submitted: November 2, 2005
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 8,874 hours, 7,646 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 4916405
- Part serial: 0206
- Condition: Intermittent
- Location: Spoiler
- Part time: 14,647 hours, 12,566 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

AFTER PUSHBACK RECEIVED FLT SPOILERON FAULT CAUTION MESSAGE.  REPLACED NR 1 SECU  IAW AMM 27-61-05.  OPERATIONAL CHECK GOOD IAW AMM 27-61-05-720-801AND 27-64-00-710-810.
